At the end of my rope feeling sick all the time need a Dr's help...been going on for four years now since gastric bypass


Q: I am wondering why, I might be feeling as if I have a fever, Nauseous, and have a headache. And yet when my temperature is taken, no fever (little below 98.6), when blood work is done, nothing is found. I know this isn't all in my head because this is a daily thing, which actuall gets worse in the evenings as the night wears on. Please help, at the end of my rope and my sanity with tired of feeling sick.

Symptoms:  Constant stuffy nose, feel feverish although no fever, constantly naseated, diarrhea, headache, dizziness.

A:   Thank you for your question. Based on your description and the symptoms you have outlined, it is possible that your symptoms are related to the gastric bypass surgery that you had. Gastric bypass surgery is complicated procedure that drastically reduces the size of one's stomach as a means of decreasing the amount of food that can be ingested. This does not come with many complications, can range from pain an indigestion to generalized symptoms such as nausea, headache, and gastrointestinal symptoms. Infections are not uncommon in patients who have undergone gastric bypass. The reason for this is if you are not complying with your specially designed diet, you can become rapidly nutrient deficient, thereby resulting increased risk of infections due to a suppressed immune system. It is important when you have had this type of surgery, that you follow up with your doctor at the first sign of any complications. It is possible that what you are experiencing now, is a consequence of your surgery. We recommend that you contact your surgeon and schedule a follow up consultation in order to be examined to determine what is the cause of your long standing symptoms.

Thank you for consulting

Related Q&A

Q: Help. I'm trying to lose weight. I get craving late at night and I try to snack on fruit and veg so as not to give in...

Q: Age born 4/12/28. Had amputation of below knee on left leg last September 2015. Epileptic - medicine taking - 100 mil...

Q: I've been weaning myself off of Zoloft as I no longer feel I need it. If I stop, can I safely take gardenia cambogia...

Q: Hello. I am about 40 lbs over weight, trying to lose weight. Three years ago I had something traumatic in my life and...

Q: I losing weight sometimes i am having frequent bowel movements with symptoms similar to ibs , I had colonoscopy done ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon